# SDR RYNA200600008

- Difficulty date: September 15, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 267
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHNTING STRIKE AT FS 237.620 (37.25") LBL 17 (37.25").  INSTALLED DOUBLER REPAIR AT FS 237.620 AS PER B757 SRM 53-00-01 FIG 201, IAW AVBORNE RES 26449-2, DATED 09/14/06 AND 8110-3 DATED 9/14/06.  MATERIAL USED FOR DOUBLER 2024-T3 071 SIZE OF REPAIR 4.5 X 4.5 INCHES PO 28928.  MATERIAL FOR FILLER 2024-T3 .063, .75 INCH DIAMETER, PO 028652.
